# SDR DALA2017102207761

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDE PLATE SUPPORT INTERCOSTAL BETWEEN BS 1600 AND1620, STRINGER 27R HAS SEVERAL DAMAGED AND CRACKED FASTENER HOLES.  REMOVED THE INTERCOSTAL IAW SRM 51-40-02, FIG 8.  FABRICATED, DRILLED, APPLIED FINISH, AND INSTALLED A NEW INTERCOSTAL IAW DWG 146N5451, REV-, AND SRM 51-40-02.
